RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 12, Pages 2077–2079 (Mi de8897)  

Short Communications

An asymptotic mean-value formula for root functions of a matrix differential operator with a diagonal-matrix eigenvalue

A. V. Dyadechko

Lomonosov Moscow State University

Full text: PDF file (385 kB)

English version:
Differential Equations, 1995, 31:12, 2052–2055

Bibliographic databases:
UDC: 517.984.5
Received: 19.09.1995

Citation: A. V. Dyadechko, “An asymptotic mean-value formula for root functions of a matrix differential operator with a diagonal-matrix eigenvalue”, Differ. Uravn., 31:12 (1995), 2077–2079; Differ. Equ., 31:12 (1995), 2052–2055

Citation in format AMSBIB
\Bibitem{Dya95}
\by A.~V.~Dyadechko
\paper An asymptotic mean-value formula for root functions of a matrix differential operator with a diagonal-matrix eigenvalue
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 12
\pages 2077--2079
\mathnet{http://mi.mathnet.ru/de8897}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431636}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 12
\pages 2052--2055


Linking options:
  • http://mi.mathnet.ru/eng/de8897
  • http://mi.mathnet.ru/eng/de/v31/i12/p2077

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:30
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019